# SDR AALA2020031869012

- Difficulty date: March 16, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 54,921 hours, 32,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW DOOR 2L SLIDE BOTTLE PRESSURE WAS LOW. MAINTENANCE SERVICED SLIDE BOTTLE TO PROPER PRESSURE PER 26L00005005.
